# SDR RAIA201103010002

- Difficulty date: March 1, 2011
- Submitted: March 8, 2011
- Operation: Air carrier
- Aircraft: N812HK
- Make and model: Emb EMB-145LR
- Aircraft serial: 145373
- Aircraft time: 25,698 hours, 22,347 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Damaged
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS PARKED BY THE STL HANGAR.  DURING HIGH WINDS A FUEL BOWSER WAS BLOWN INTO THE AIRCRAFT, CAUSING DAMAGE TO THE FUSELAGE LT SIDE BETWEEN STRINGERS 16L TO 19L.  MAINTENANCE INSPECTED AND REPAIRED THE AIRCRAFT IAW EMBRAER ETD2011-145/02251.
